# SDR MALA964980

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859MA
- Make and model: Dhav DHC8102
- Aircraft serial: 361
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TVC - FLT 3183 - ON APPROACH, THE NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR EXTENSION.  THE CREW PERFORMED AN ALTERNATE LANDING GEAR EXTENSION.  ALL INDICATIONS WERE NORMAL.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  MAINTENANCE PERFORMED A POST-FLIGHT MEMORY CHECK OF THE PSEU, NO FAULTS RECORDED.  THE GEAR WAS CLEANED AND LUBED AS A PRECAUTION.  (X)
